# SDR YENA2020110400508

- Difficulty date: October 31, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N966JT
- Make and model: Airbus A321-231
- Aircraft serial: 7230
- Aircraft time: 15,300 hours, 5,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 737, BDL-MCO.  CAPACITY CHECK OF THE EPSU BATTERIES FAILED, REF ITEM 20 T/C 101100J1-8.  PERFORMED BATTERRY CAPACITY CHECK (EPSU), IAW AMM 33-51-00, ALL NORMAL.
